# SDR USAA2012100800004

- Difficulty date: October 4, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 32,017 hours, 21,223 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: HF3070
- Condition: Saturated
- Location: R Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - AREA OF MOISTURE INGRESSION ON RIGHT ELEVATOR UPPER SURFACE 8 INCHES UP FROM TRAILING EDGE & BETWEEN 5 & 6 FASTENERS FROM INBOARD END.  REPAIRED RIGHT ELEVATOR UPPER SURFACE IAW A319 SRM 55-20-00 PAR 2D.
